MathSciNet Relay Station
MathSciNet bibliographic data
MR2333801 (2008d:54026) 54H05 (03E15 28C10 28E15)
Solecki, Sławomir A Fubini theorem. Topology Appl. 154 (2007), no. 12, 2462–2464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement